# SDR ABXA9800815

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142551
- Condition: Corroded
- Location: Bs 946-950
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN CORRODED FS 946-950 LONGERON 27R - LONGERON 29R.  REPLACED DOUBLERS FS 945-980 LONGERON 27R TO LONGERON 29R, IAW DC9 MM 51-30-2.
